# SDR HNAA2017070700228

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 228
- Aircraft time: 55,677 hours, 65,928 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Malfunctioned
- Location: Standby Hyd
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 STANBY PUMP WILL NOT COME ON.  RESET THE CIRCUIT BREAKER.  OPS NORMAL.  NO DEFECTS. OK FOR SERVICE.
